# SDR FDEA201510283392

- Difficulty date: October 28, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32165
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UNDER SHORING LT SIDE, THERE ARE SEVERAL SMALL SCRATCHES AT THE SHORING PAD AREA, BS 200 - 210, FROM LBL 30 - BL 0.  REMOVED & FOUND OUT OF LIMIT AT STATION 200, LBL 9.5 IAW SRM 53-00-01 FIG 101 DETAIL 11 REV 116 & COMPLIED WITH EA F-5330-T0321490 PART 1.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100.
